# SDR AALA202311029236

- Difficulty date: October 24, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,533 hours, 76,533 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LEVETAOR HINGE ARM #3 HAS EXCESSIVE PLAY. MAINTENANCE REPLACED HINGE ARM END FITTING.
